Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 114, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 19, 2011, 5:38 PM CDT for Door County, Wisconsin. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2011, 5:38 PM CDT (22:38 UTC)
- Expired
- Aug 19, 2011, 6:06 PM CDT
- In force
- 28 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Door County, WI
The radar
The Green Bay radar (KGRB), 106 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.6 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 1324 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
051
WUUS53 KGRB 192238
SVRGRB
WIC029-192330-
/O.NEW.KGRB.SV.W.0114.110819T2238Z-110819T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
538 PM CDT FRI AUG 19 2011
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DOOR COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 630 PM CDT
* AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF
MENOMINEE...AND MOVING SOUTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EGG HARBOR AND FISH CREEK AROUND 600 PM CDT.
EPHRAIM AROUND 605 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE CHAMBERS
ISLAND...PENINSULA STATE PARK...BAILEYS HARBOR AND JACKSONPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. MOVE TO AN INTERIOR ROOM OF YOUR HOME OR
BUSINESS. HEAVY RAINS CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE MOVING WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.
IF YOU ARE ON THE BAY OF GREEN BAY...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. IN ADDITION...THUNDERSTORMS CAN
PRODUCE LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER. MOVE
INTO DOCK AND SEEK SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN
A THUNDERSTORM.
&&
LAT...LON 4528 8696 4521 8697 4520 8701 4521 8702
4512 8699 4512 8700 4514 8702 4485 8725
4495 8739 4511 8732 4509 8727 4514 8725
4520 8738 4522 8733 4517 8731 4517 8719
4530 8707 4530 8689
TIME...MOT...LOC 2237Z 300DEG 28KT 4518 8748
WIND...HAIL 60MPH <.75IN
$$
EB2 follow-up statements
970
WWUS53 KGRB 192254
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
554 PM CDT FRI AUG 19 2011
WIC029-192330-
/O.CON.KGRB.SV.W.0114.000000T0000Z-110819T2330Z/
DOOR WI-
554 PM CDT FRI AUG 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN DOOR
COUNTY UNTIL 630 PM CDT...
AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR CHAMBERS ISLAND OR 7 MILES
NORTHWEST OF EGG HARBOR...MOVING SOUTHEAST AT 30 MPH. NICKEL SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
THE SEVERE THUNDERSTORM WILL BE NEAR...
EGG HARBOR AROUND 600 PM CDT.
EPHRAIM AROUND 605 PM CDT.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE PENINSULA
STATE PARK...FISH CREEK...BAILEYS HARBOR AND JACKSONPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. MOVE TO AN INTERIOR ROOM OF YOUR HOME OR
BUSINESS. HEAVY RAINS CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE MOVING WATER COVERS THE ROAD.
IF ON OR NEAR THE BAY OF GREEN BAY...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. IN ADDITION...THUNDERSTORMS CAN
PRODUCE LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER. MOVE
INTO DOCK AND SEEK SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN
A THUNDERSTORM.
&&
LAT...LON 4514 8700 4513 8701 4514 8702 4485 8725
4495 8739 4502 8736 4511 8732 4509 8727
4514 8725 4520 8738 4522 8733 4517 8731
4517 8719 4521 8716
TIME...MOT...LOC 2252Z 300DEG 28KT 4512 8734
WIND...HAIL 60MPH 0.88IN
$$
EB320
WWUS53 KGRB 192306
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
606 PM CDT FRI AUG 19 2011
WIC029-192313-
/O.CAN.KGRB.SV.W.0114.000000T0000Z-110819T2330Z/
DOOR WI-
606 PM CDT FRI AUG 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DOOR COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED RAPIDLY BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM AS IT MOVES FROM FISH CREEK TO BAILEYS HARBOR.
ADDITIONAL STRONG STORMS OVER EXTREME SOUTHERN MENOMINEE COUNTY MAY
AFFECT DOOR COUNTY AFTER 630 PM. STAY TUNED FOR FURTHER UPDATES.
LAT...LON 4514 8700 4513 8701 4514 8702 4485 8725
4495 8739 4502 8736 4511 8732 4509 8727
4514 8725 4520 8738 4522 8733 4517 8731
4517 8719 4521 8716
TIME...MOT...LOC 2303Z 300DEG 29KT 4507 8722
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 3:11 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Aug 19, 3:11 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 311 PM CDT FRI AUG 19 2011 .SHORT TERM... MODELS SHOWING BROAD TROF DEVELOPING OVER LAKES REGION AS SERIES OF SHORT WAVES MOVE THROUGH REGION. INITIAL TROF NOW OVER WESTERN ONTARIO...WITH SECONDARY SHORT WAVE SEEN IN WATER VAPOR SOUTHERN LAKE SUPERIOR. ASSOCIATED SURFACE FRONT OVER WESTERN WI ATTM. CONVERGENCE BEST NORTH END OF FRONT CLOSE TO BEST UPPER SUPPORT...DEEP LAYER SHEAR. EXPECT ACTIVITY TO DIMINISH WITH SUNSET AS INSTABILITY WAINS. HRRR MODEL HAS SHOWN GOOD RUN TO RUN CONSISTENCY WITH THIS FEATURE. UPPER JET SHIFTING EAST ALONG U.S./CANADIAN BORDER. LARGE AREA OF SHOWERS MOVING EAST THROUGH DAKOTAS ATTM ASSOCIATED WITH RRQ OF JET AND AREA OF FGEN FORCING. THIS FORCING EXPECTED TO MOVE EAST INTO CWA LATE TONIGHT... DROPPING SOUTH DURING DAY SAT. WILL GO WITH ISOLATED AND SCATTERED WORDING TO COVER BOTH PERIODS. INSTABILITY LIMITED WITH CAPES BELOW 400. WITH REMOVE THUNDER WORDING FOR SAT. .LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY. THE GFS ENSEMBLE MEAN INDICATES LONGWAVE TROUGHING MOVING ACROSS THE GREAT LAKES LATE THIS WEEKEND AND PROCEEDING TO THE NE CONUS NEXT WEEK. DIFFERENT FROM THE PAST TWO DAYS OF RUNS...MEDIUM RANGE MODELS NOW PORTRAY A REINFORCING SHORTWAVE DROPPING SE ACROSS THE GREAT LAKES IN THE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT TIME PERIOD. FINER DETAILS LIKE THIS REMAIN PROBLEMATIC IN THE EXTENDED FORECAST SO WILL CONTINUE TO LEAN ON THE BETTER VERIFYING ECMWF AND THE GFS ENSEMBLE TO WEED OUT THE UNCERTAINTY OF THESE FINER DETAILS. SATURDAY NIGHT THROUGH SUNDAY NIGHT...SLOW MOVING COLD FRONT WILL BE EXTENDING ACROSS LOWER MICHIGAN TO NORTHERN ILLINOIS AT THE START OF THE PERIOD. FGEN ALONG AND BEHIND THE BOUNDARY WILL BE EXITING AS WELL...AND CHANCES SEEM SMALL ENOUGH TO KEEP POPS OUT OF THE FORECAST FOR E-C WISCONSIN. MEANWHILE...SHORTWAVE RIDING WITHIN THE LEFT EXIT REGION OF AN UPPER JET STREAK WILL BE DIVING SE OVER THE NORTHERN PLAINS AND INTO THE NORTHWEST GREAT LAKES. THE LATEST 12Z GUIDANCE IS A LITTLE MORE BULLISH WITH THIS WAVE...ESPECIALLY THE NAM...WHICH GENERATES A FAIRLY BIG SLUG OF PRECIP OVER FAR NORTHERN WISCONSIN AND THE U.P. DO NOT BUY IT TOO MUCH...BUT COULD BUY JUST A FEW SPOTTY SHOWERS AND WILL ADD TO THE FORECAST. UPPER TROUGH WILL THEN SWING ACROSS THE NORTHERN FORECAST AREA ON SUNDAY. WITH DIURNAL HEATING...LOW LEVEL LAPSE RATES WILL BECOME QUITE STEEP...WHICH WILL HELP PRODUCE INSTABILITY ON THE ORDER OF 300-500 J/KG OF ML CAPE IN THE NAM. CONVECTIVE TEMPS WILL ONLY RANGE FROM THE MID 60S TO LOWER 70S WHICH SHOULD BE EASILY SURPASSED. SCT COVERAGE TYPE POPS LOOKS JUSTIFIABLE. MAY SEE A FEW SHOWERS LINGER BEYOND 00Z BY A COUPLE HOURS OVER FAR NE WISCONSIN...WHICH THE INHERITED FORECAST ALREADY SHOWS. THEREAFTER...WILL SEE SOME PARTIAL CLEARING. HIGHS IN THE LOW TO MID 70S ON SUNDAY. NEXT MONDAY THROUGH NEXT FRIDAY...HIGH PRESSURE WILL BE AT THE SURFACE ON MONDAY WITH UPPER TROUGHING MOVING TO THE EASTERN GREAT LAKES AND WARM ADVECTION SHIFTING INTO THE NORTHERN MISSISSIPPI VALLEY. THEREFORE...LOOKS LIKE A DRY DAY WITH HIGHS IN THE UPPER 70S TO LOWER 80S. WEAK SHORTWAVE THEN IS STILL PROGGED TO DIVE SE INTO NORTHERN ILLINOIS LATE MONDAY NIGHT AND TUESDAY. PRIMARY FORCING REMAINS TO THE SOUTH OF THE AREA...BUT WILL STILL HAVE WEAK WARM ADVECTION. WILL LET THIS WORK ANOTHER FORECAST CYCLE BEFORE INSERTING POPS. REINFORCING SHORTWAVE THEN DROPS SOUTHEAST OVER THE GREAT LAKES LATE TUESDAY NIGHT THROUGH EARLY WEDNESDAY NIGHT...WHICH WILL LEAD TOWARDS UNSETTLED CONDITIONS. WILL MAKE SUBTLE TWEAKS BY INCREASING POPS WEDNESDAY AND DECREASING POPS A BIT WEDNESDAY NIGHT WITHOUT CHANGING THE GIST OF THE FORECAST. COOL HIGH PRESSURE THEN BUILDS IN FOR THURSDAY AND FRIDAY. && .AVIATION...CONTINUED THOUGHTS FOR SCATTERED TSTM ACTIVITY THROUGH 03Z AS COLD FRONT MOVES THROUGH NORTHERN WI WITH ATMOSPHERE STABILIZING AFTER THAT. AREA OF SHOWERS MOVING THROUGH DAKOTAS EXPECTED TO MOVE INTO STATE LATE TONIGHT...LINGER INTO SAT MORNING OVER SOUTHERN CWA. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/MPC
Hazardous weather outlook, Aug 19, 3:37 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 337 PM CDT FRI AUG 19 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 337 PM CDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THROUGH THIS EVENING AS A COLD FRONT MOVES ACROSS THE REGION. ISOLATED SEVERE STORMS WILL BE POSSIBLE...MAINLY NORTH OF A LINE FROM TOMAHAWK TO MARINETTE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS TOWARD THE MIDDLE OF NEXT WEEK ASSOCIATED WITH AN UPPER LEVEL TROUGH OF LOW PRESSURE AND A COLD FRONT. IT IS TOO EARLY TO DISCERN ANY SEVERE POTENTIAL FROM ANY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... DUE TO THE LIMITED COVERAGE OF STORMS...SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...THOUGH SPOTTERS ARE REQUESTED TO RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN GREEN BAY. LMZ521-522-541>543-202045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 337 PM CDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING...GUSTY WINDS AND LARGE HAIL ARE POSSIBLE WITH THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE AGAIN POSSIBLE TOWARD THE MIDDLE OF NEXT WEEK. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE.
In the hours before
Local storm report, Aug 19, 1:50 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
150 PM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL BOULDER JUNCTION 46.11N 89.63W
08/19/2011 M1.00 INCH VILAS WI CO-OP OBSERVER
DIME TO QUARTER SIZE HAIL.
&&
BERSCHLocal storm report, Aug 19, 2:55 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
255 PM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 3 WSW CONOVER 46.02N 89.31W
08/19/2011 E0.88 INCH VILAS WI TRAINED SPOTTER
&&
ASHLEYWLocal storm report, Aug 19, 3:32 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
332 PM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM TSTM WND DMG CONOVER 46.04N 89.25W
08/19/2011 VILAS WI LAW ENFORCEMENT
POWER LINE DOWN. DELAYED REPORT.
&&
ASHLEYWLocal storm report, Aug 19, 5:14 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
514 PM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL MCALLISTER 45.33N 87.71W
08/19/2011 M0.50 INCH MARINETTE WI AMATEUR RADIO
DIME SIZE HAIL...SLIGHTLY LARGER THAN HALF INCH.
&&
BERSCHSpecial weather statement, Aug 19, 5:15 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 515 PM CDT FRI AUG 19 2011 WIZ022-192300- DOOR- 515 PM CDT FRI AUG 19 2011 ...STRONG STORM HEADING TOWARD THE NORTHERN BAY OF GREEN BAY AND NORTHERN DOOR COUNTY... AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME EASTERN MARINETTE COUNTY...MOVING SOUTHEAST AT 40 MPH. IF THIS STORM HOLDS TOGETHER AS IT MOVES ACROSS THE BAY OF GREEN BAY...IT WILL AFFECT CHAMBERS ISLAND...EGG HARBOR AND FISH CREEK BETWEEN 540 AND 550 PM CDT. LARGE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND FUNNEL CLOUDS ARE POSSIBLE WITH THIS STORM. STAY INDOORS UNTIL THE STORM PASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. EB
Local storm report, Aug 19, 5:22 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
522 PM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND DMG WAUSAUKEE 45.36N 87.94W
08/19/2011 MARINETTE WI LAW ENFORCEMENT
TRAILER LEVELED.
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 1:35 PM CDT | Severe Thunderstorm Warning | GRB | Vilas | 40 min |
| Aug 19, 2:07 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 38 min |
| Aug 19, 2:43 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Oneida, Vilas | 27 min |
| Aug 19, 3:03 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest | 53 min |
| Aug 19, 3:37 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 53 min |
| Aug 19, 4:25 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 39 min |
| Aug 19, 4:53 PM CDT | Tornado Warning | GRB | Marinette | 22 min |
| Aug 19, 5:02 PM CDT | Special Marine Warning | GRB | 88 min | |
| Aug 19, 5:17 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 44 min |
| Aug 19, 6:28 PM CDT | Special Marine Warning | GRB | 62 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.